Back pain

I had a virus at Christmas that went on for some time, it's left me feeling very tired with little energy.

The arthritis has flared up so I've been very sore everywhere.

I saw my Dr on Monday & he thinks that the virus has stirred things up so gave me a steroid injection. I really hoped it would work as others have in the past, however it hasn't worked as well. I have chronic back pain just under the shoulder blade for over two weeks now, nothing seems to relieve it. I would have hoped that the inj would have reduced any inflammation or irritation. It's not too bad when I'm walking around but it is very painful when I'm sat & even kept me awake last night even though I take co-codamol regularly.

My hip is now spasming as well.

I've been told that my potassium levels are raised & am not sure why.

I've got a drs appt on Monday so I hope she comes up with some answers as I'm fed up feeling like this!

7 Replies

oldestnewest
  • Pauline thats horrible - the steroid injections never worked for me at all, perhaps if you could get oral steroids they might help. Mind you i was told that it can take over a week to kick in so there is still time yet.

    Sometimes i feel that when everything has flared up no painkiller can touch it.

    Have you any antiimflammatories sometimes both them and the cocodamol ease it a little.

    Hope it eases a little to give you a sound sleep tonight.

  • Pauline,thats exactly like i have been since xmas. I have had three courses of antibiotics,Are you on mtx, i am and i don't know if thats the reason or not.

    Lets all know how you get on at the drs tomorrow.

    Take care,

    sylvi.xx

  • Thanks for your support ladies!

    I'm on Plaquenil & Sulphzalazine plus I take meloxicam as well.

    Plus all the supplements - so I rattle!

  • Oh you poor thing Pauline, I know how you feel, it is awful. I am in lots of pain, my rheumies are not controlled at the moment! Keep having to try new meds because I have had allergies. Hope that your steroids kick in soon, sometimes they do seem to take a while, lets hope that is the case and you soon feel relief.

  • I was worried it may be a side effect of the meds.

  • Hi hope you get back pain sorted, think you should ask about those raised potassium levels x

  • I have had 3 steroid injections and have found all have made me sick. I know how you feel. just take each day as it comes

    take care xxx

You may also like...